Issue
Volume 30, Number 2

Articles in the Issue:

Regular Articles:
Editorial Board
J. Comp. Math., No. 2, 30 (2012). Abstract
pdf
Full Article

M. Hintermuller, Michael Hinze and Ronald H.W. Hoppe
Weak-Duality Based Adaptive Finite Element Methods for PDE-Constrained Optimization with Pointwise Gradient STATE-Constratints
J. Comp. Math., 30 (2012), pp. 101-123. Abstract
pdf
Full Article

Dongyang Shi and Chao Xu
An Anisotropic Locking-Free Nonconforming Triangular Finite Element Method for Planar Linear Elasticity Problem
J. Comp. Math., 30 (2012), pp. 124-138. Abstract
pdf
Full Article

Bo Yu, Donghui Li and Ning Dong
Convergence of the Cyclic Reduction Algorithm for a Class of Weakly Overdamped Quadratics
J. Comp. Math., 30 (2012), pp. 139-156. Abstract
pdf
Full Article

Yunyun Ma, Fuming Ma and Heping Dong
A Projection Method with Regularization for the Cauchy Problem of the Helmholtz Equation
J. Comp. Math., 30 (2012), pp. 157-176. Abstract
pdf
Full Article

Fenlin Yang, Ke Chen, and Bo Yu
Homotopy Curve Tracking for Total Variation Image Restoration
J. Comp. Math., 30 (2012), pp. 177-196. Abstract
pdf
Full Article

Changfeng Ma
A Feasible Semismooth Gauss-Newton Method for Solving a Class of SLCPs
J. Comp. Math., 30 (2012), pp. 197-222. Abstract
pdf
Full Article